Skip to Main content Skip to Navigation
Journal articles

An optimal construction of Hanf sentences

Abstract : We give a new construction of formulas in Hanf normal form that are equivalent to first-order formulas over structures of bounded degree. This is the first algorithm whose running time is shown to be elementary. The triply exponential upper bound is complemented by a matching lower bound.
Document type :
Journal articles
Complete list of metadata
Contributor : Benedikt Bollig Connect in order to contact the contributor
Submitted on : Tuesday, January 15, 2013 - 5:48:17 PM
Last modification on : Wednesday, February 2, 2022 - 3:56:19 PM

Links full text



Benedikt Bollig, Dietrich Kuske. An optimal construction of Hanf sentences. Journal of Applied Logic, Elsevier, 2012, 10 (2), pp.179-186. ⟨10.1016/j.jal.2012.01.002⟩. ⟨hal-00776607⟩



Record views